Upper semi-continuity of the Kobayashi-Royden pseudo-norm, a counterexample for Hölderian almost complex structures

Sergey Ivashkovich Département de Mathématiques, Université Lille I Sergey Pinchuk Department of Mathematics, Indiana University Jean-Pierre Rosay Department of Mathematics, University of Wisconsin

TBD mathscidoc:1701.333064

Arkiv for Matematik, 43, (2), 395-401, 2004.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:15 uploaded by arkivadmin ] [ 598 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{sergey2004upper,
  title={Upper semi-continuity of the Kobayashi-Royden pseudo-norm, a counterexample for Hölderian almost complex structures},
  author={Sergey Ivashkovich, Sergey Pinchuk, and Jean-Pierre Rosay},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203615177056873},
  booktitle={Arkiv for Matematik},
  volume={43},
  number={2},
  pages={395-401},
  year={2004},
}
Sergey Ivashkovich, Sergey Pinchuk, and Jean-Pierre Rosay. Upper semi-continuity of the Kobayashi-Royden pseudo-norm, a counterexample for Hölderian almost complex structures. 2004. Vol. 43. In Arkiv for Matematik. pp.395-401. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203615177056873.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved